Quasiclassical approximation in the method of the inverse
Doklady Akademii Nauk, Tome 284 (1985) no. 5, pp. 1093-1097
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1985_284_5_a15,
author = {V. V. Geogdzhaev},
title = {Quasiclassical approximation in the method of the inverse},
journal = {Doklady Akademii Nauk},
pages = {1093--1097},
year = {1985},
volume = {284},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1985_284_5_a15/}
}
V. V. Geogdzhaev. Quasiclassical approximation in the method of the inverse. Doklady Akademii Nauk, Tome 284 (1985) no. 5, pp. 1093-1097. http://geodesic.mathdoc.fr/item/DAN_1985_284_5_a15/